# SDR CALA2017070702098

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 61,257 hours, 21,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION AROUND LAV MOUNT BS 947 RBL 54. REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT LIMITS IAW EC/RA 5321-01330. REPAIRED FLOORBEAM AT STA 947 FROM RBL 34 TO RBL 58 UPPER FLANGE AREA IAW SRM 53-70-51 REPAIR 5 ALTERNATIVE 2 FIG 206
